[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Prednisone



This message is in MIME format. Since your mail reader does not understand
this format, some or all of this message may not be legible.

- ------_=_NextPart_001_01BE9D3B.BC4D9F2C
Content-Type: text/plain;
	charset="iso-8859-1"

Hi Pumpers!
 
Has anyone had problems with Prednisone and high Bg's? I have Graves disease
in my eyes and that is what my Endo prescribed for it. I also have had the
thyroid treatment(radioactive iodine!!). My bg was 126 last nite at 6:00,
then I took the Prednisone at 7:00 and at 9:00 I was 396!! No ketones so I
bolused and then I was around 200 the rest of the night. I took another dose
this morning and so far so good. I'll be checking my bg every 2 hrs today!
 
Doug (now a pumper for a week) Kilokowski

- ------_=_NextPart_001_01BE9D3B.BC4D9F2C
Content-Type: text/html;
	charset="iso-8859-1"

<!DOCTYPE HTML PUBLIC "-//W3C//DTD W3 HTML//EN">
<HTML>
<HEAD>
<META HTTP-EQUIV="Content-Type" CONTENT="text/html; charset=iso-8859-1">



<META content='"MSHTML 4.72.2106.6"' name=GENERATOR>
</HEAD>
<BODY bgColor=#c0c0c0>
<DIV><SPAN class=670130107-13051999><FONT color=#000000 face=Arial size=2>Hi 
Pumpers!</FONT></SPAN></DIV>
<DIV><SPAN class=670130107-13051999><FONT color=#000000 face=Arial 
size=2></FONT></SPAN>&nbsp;</DIV>
<DIV><SPAN class=670130107-13051999><FONT color=#000000 face=Arial size=2>Has 
anyone had problems with Prednisone and high Bg's? I have Graves disease in my 
eyes and that is what my Endo prescribed for it. I also have had the thyroid 
treatment(radioactive iodine!!). My bg was 126 last nite at 6:00, then I took 
the Prednisone at 7:00 and at 9:00 I was 396!! No ketones so I bolused and then 
I was around 200 the rest of the night. I took another dose this morning and so 
far so good. I'll be checking my bg every 2 hrs today!</FONT></SPAN></DIV>
<DIV><SPAN class=670130107-13051999><FONT color=#000000 face=Arial 
size=2></FONT></SPAN>&nbsp;</DIV>
<DIV><SPAN class=670130107-13051999><FONT color=#000000 face=Arial size=2>Doug 
(now a pumper for a week) Kilokowski</FONT></SPAN></DIV></BODY></HTML>

- ------_=_NextPart_001_01BE9D3B.BC4D9F2C--
- ----------------------------------------------------------
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org